# SDR AALA200802482A

- Difficulty date: November 8, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 46,224 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY SLIDE LIGHT AFT OF THE LEFT AFT PASSENGER DOOR INOPERATIVE.  SECURED LAMP FOR EXTERIOR EMERGENCY SLIDE LIGHT AFT OF THE LEFT AFT PASSENGER DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
